# SDR ABXA030169

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD BULGE AT APPROXIMATELY STA 589, LONGERON 18 RIGHT.  REPAIRED AREA IAW REA D958-47172MR AND DC-9 SRM 51-10-3.
